Pacific Journal of Mathematics

Conjugate space representations of Banach spaces.

Emile Boyd Roth

Article information

Source
Pacific J. Math. Volume 32, Number 3 (1970), 793-797.

Dates
First available in Project Euclid: 31 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1117559013

Mathematical Reviews number (MathSciNet)
MR0257714

Zentralblatt MATH identifier
0205.41301

Subjects
Primary: 46.10

Citation

Roth, Emile Boyd. Conjugate space representations of Banach spaces. Pacific J. Math. 32 (1970), no. 3, 793--797. https://projecteuclid.org/euclid.pjm/1117559013.


Export citation

References

  • [1] J. Dixmier, Sur un theoreme de Banach, Duke Math. J. 15 (1948), 1057-1071.
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience Publishers, New York, 1958.
  • [3] V. L. Klee, Jr., Some characterizations of refiexivity, Revista Ci., Lima 52 (1950), 15-23.
  • [4] A. F. Ruston, Conjugate Banach spaces, Proc. Cambridge Philos. Soc. 53 (1957), 576-580.
  • [5] I. Singer, On Banach spaces reflexive with respect to a linear subspace of their con- jugate space, Bull. Math. Soc. Sci. Math. Phys. R. P. Roumaine (N. S.) (50) 2 (1958), 449-462.
  • [6] A. Wilansky, Functional analysis, Blaisdell, New York, 1964.
  • [7] J. P. Williams, A "metric" characterization of reflexivity, Proc. Amer. Math. Soc. 18 (1967), 163-165.